# SDR DALA2015062103894

- Difficulty date: June 20, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 48,228 hours, 25,322 cycles
- Engine: Iae V2528D5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Cowl
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE NOSE COWL DAMAGED BY FOD EVENT.  R & R NOSE COWL IAW AMM.  PERFORMED ANTI-ICE CHECK.
